# SDR ASAA0480065

- Difficulty date: February 1, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV1 CHECK, FOUND CABIN FLOOR PANEL IS CRACKED AT FS 200-256.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
